Qiao Yong-fen. Gibbs-Appells Equations of Variable Mass Nonlinear Nonholonomic Mechanical Systems[J]. Applied Mathematics and Mechanics, 1990, 11(10): 911-920.
Citation: Qiao Yong-fen. Gibbs-Appells Equations of Variable Mass Nonlinear Nonholonomic Mechanical Systems[J]. Applied Mathematics and Mechanics, 1990, 11(10): 911-920.

Gibbs-Appells Equations of Variable Mass Nonlinear Nonholonomic Mechanical Systems

  • Received Date: 1989-04-14
  • Publish Date: 1990-10-15
  • In this paper, the Gibbs-Appell's equations of motion are extended to the most general variable mass nonholonomie mechanical systems. Then the Gibbs-Appell's equations of motion in terms of generalized coordinates or quasi-coordinates and an integral variational principle of variable mass nonlinear nonholonomie mechanical systems are obtained. Finally, an example is given.
  • loading
  • [1]
    Gibbs,J.W.,On the fundamental formulae of dynamics,Amer. J.Math 2(1879),49-64.
    [2]
    Appell,P Sur les mouvements de roulement:equations du mouvement analogues a celles de Lagrange,C. R,Acad,Sc,Paris,129(1899),317-320;Sur une forme générale des équations de la Danamique,ibid,423-427;Sur une forme nouvelle des équations de la Danamique,ibid,459-460.
    [3]
    梅凤翔著,《非完整系统力学基础》,北京工业学院出版社,第一版,北京(1985).
    [4]
    Desloge,Edward A,,The Gibbs-Appell equations of motion,Am,J. Phys,,56,9(1988)
    [5]
    戈正铭、程浥禾,变质量非完整系统的哈密顿原理,应用数学和力学,4,2(1983),277-288.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2126) PDF downloads(722) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return